Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why am I not enjoying masturbation like before ?

Hello doctor , I am 26(unmarried), 5 10 , 68kg. It has been 1.5 years now, that I am unable to enjoy masturbation. Previously it was like, when I used to start watching something my __ became little wet on top and I enjoyed even without shedding any real semen. But now, although I don t have any problem in erection , but there is no enjoyment untill last moment and even that is very mild. Is there any solution ? I want to enjoy it like before. Please help.
Asked On : Sat, 27 Aug 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi well come to HCM.
It seems you are totally normal, because you have both normal erection and ejeculation. You have erge as well since you have continued masturbation.For any
event over a period of time thrills of any new act goes down. that is normal phenomena.
But still you can go on changing your fantacy may get some change i pleasur.
Thanks
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor